# SDR ERAA20120097

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 38,111 hours, 42,348 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Odor
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT.  DETERMINED SMELL TO BE FROM PITOT HEAT BEING LEFT ON EXTENDED PERIOD ON THE GROUND.  PITOT HEAT OPS OK.  OK FOR SERVICE.
